# SDR ABXA080177

- Difficulty date: June 17, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 58,294 hours, 69,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLANE EXIT LIGHTS FOUND INOPERATIVE ON PRE-FLIGHT.  REPLACED EMERGENCY POWER SUPPLY BATTERIES IAW DC9 AMM 33-53-00. (A)
